Alert archive / Nebraska / Winter Storm Warnings in 2010
Winter Storm Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at Mar 11, 2010, 3:40 AM CST for 7 counties in Nebraska. It took effect at Mar 11, 2010, 3:00 PM CST. It was in force for 21 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 11, 2010, 3:40 AM CST (09:40 UTC)
- In effect from
- Mar 11, 2010, 3:00 PM CST
- Expired
- Mar 12, 2010, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 5:47 PM CST | SNOW 1 | O'Neill, NE | SNOW IN TOWN IS BEGINING TO STICK WITH ONE HALF TO ONE INCH CURRENTLY ON THE GROUND. |
| Mar 11, 8:28 PM CST | SNOW 1 | Butte, NE | AROUND 1 INCH OF ACCUMULATION ON GRASSY SURFACES. |
| Mar 11, 8:28 PM CST | SNOW 2 | Newport, NE | 2 INCHES OF SNOW ON THE GROUND. SNOWING MODERATELY. |
| Mar 11, 10:40 PM CST | SNOW 2 | 8 Sw Amelia, NE | TOTAL SNOW ACCUMULATION AT SWAN LAKE COOP SITE. |
| Mar 11, 11:30 PM CST | SNOW 2 | O'Neill, NE | DEPUTY REPORTED ABOUT 2 INCHES ON THE GROUND. HIGHWAYS ARE VERY SLICK...RECOMMENDS TRAVELING NO FASTER THAN 30 MPH. |
| Mar 12, 8:50 AM CST | SNOW 0.7 | Taylor, NE | SEVEN TENTHS OF AN INCH OF SNOW HAS FALLEN OVER THE LAST 24 HOURS IN TAYLOR. |
| Mar 12, 8:52 AM CST | SNOW 2 | Chambers, NE | TWO INCHES OF SNOW HAS FALLEN OVER THE LAST 24 HOURS IN CHAMBERS. |
| Mar 12, 8:55 AM CST | SNOW 3 | O'Neill, NE | THREE INCHES OF SNOWFALL HAS COLLECTED OVER THE LAST 24 HOURS IN ONEILL. |
| Mar 12, 8:56 AM CST | SNOW 0 | 5 W Spencer, NE | A MIX OF RAIN AND SNOW AMOUNTED TO 0.32 INCHES OF MOISTURE NEAR SPENCER OVER THE LAST 24 HOURS. |
| Mar 12, 8:56 AM CST | SNOW 1.4 | Butte, NE | THE OFFICIAL NATIONAL WEATHER SERVICE COOPERATIVE OBSERVER IN BUTTE REPORTED 1.4 INCHES OF SNOWFALL OVER THE LAST 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
570 WWUS43 KLBF 110940 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 AM CST THU MAR 11 2010 ...A POWERFUL WINTER STORM WILL AFFECT PARTS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON THROUGH NOON FRIDAY... .A STRONG STORM SYSTEM WILL MOVE LOOP SLOWLY THROUGH WESTERN IOWA THIS AFTERNOON THROUGH FRIDAY. LIGHT TO MODERATE AND POSSIBLY HEAVY SNOW WILL DEVELOP WITH NORTHWEST WINDS INCREASING TO 30 TO 35 MPH. NEZ006-007-009-010-027>029-111745- /O.UPG.KLBF.WS.A.0001.100311T1800Z-100313T1200Z/ /O.NEW.KLBF.WS.W.0002.100311T2100Z-100312T1800Z/ KEYA PAHA-BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...TAYLOR...BURWELL...BARTLETT 340 AM CST THU MAR 11 2010 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * A WESTWARD PROPAGATING BANDS OF MODERATE SNOW ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH FRIDAY. THE SNOW COULD BECOME HEAVY AT TIMES. WINDS WILL INCREASE TO 30 TO 35 MPH THIS AFTERNOON AND REMAIN STRONG THROUGH FRIDAY. GUSTS TO 50 MPH ARE EXPECTED IN OPEN AREAS. IF ANY OF THIS SNOW REMAINS STATIONARY FOR ANY LENGTH OF TIME TONIGHT...WHITEOUT CONDITIONS COULD DEVELOP AND A BLIZZARD WARNING WILL BE ISSUED. * 4 TO 6 INCHES OF SNOW WILL ACCUMULATE IN MANY AREAS. LOCAL AMOUNTS AROUND 8 INCHES COULD DEVELOP. SNOW DRIFTS OVER 2 FEET COULD FORM CAUSING ROAD CLOSURES. TRAVEL TONIGHT COULD BECOME DIFFICULT...VERY DANGEROUS OR IMPOSSIBLE IN SOME AREAS. * NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 50 MPH IN OPEN AREAS. THIS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW...ESPECIALLY TONIGHT AND FRIDAY MORNING. * FARMERS AND RANCHERS WITH LIVESTOCK SHOULD PREPARE FOR WET HEAVY SNOW AND STRONG WINDS. ALSO...MOTORISTS TRAVELING TONIGHT AND FRIDAY...SHOULD PREPARE FOR VERY LOW VISIBILITY AND SNOW PACKED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
3 follow-up statements
106 WWUS43 KLBF 112050 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 250 PM CST THU MAR 11 2010 ...A POWERFUL WINTER STORM WILL AFFECT PARTS OF NORTH CENTRAL NEBRASKA TONIGHT THROUGH NOON FRIDAY... .A STRONG STORM SYSTEM DRIFTING NORTHWEST...WILL SLOWING BEGIN MOVING BACK TO THE SOUTHEAST LATE TONIGHT. LIGHT TO MODERATE AND POSSIBLY HEAVY SNOW WILL OCCUR ACROSS EASTERN POTIONS OF NORTH CENTRAL NEBRASKA TONIGHT INTO FRIDAY MORNING. NORTHWEST WINDS OF 25 TO 35 MPH WILL ALSO CREATE AREAS OF BLOWING SNOW. NEZ006-007-009-010-027>029-120900- /O.CON.KLBF.WS.W.0002.100311T2100Z-100312T1800Z/ KEYA PAHA-BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...TAYLOR...BURWELL...BARTLETT 250 PM CST THU MAR 11 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * WESTWARD PROPAGATING BANDS OF MODERATE SNOW ARE EXPECTED TO PERSIST TONIGHT. THE SNOW COULD BECOME HEAVY AT TIMES. THE SNOW IS EXPECTED TO DIMINISH FRIDAY MORNING. * 4 TO 6 INCHES OF SNOW WILL ACCUMULATE IN MANY AREAS. LOCAL AMOUNTS AROUND 8 INCHES COULD DEVELOP. SNOW DRIFTS OVER 2 FEET COULD FORM CAUSING ROAD CLOSURES. TRAVEL TONIGHT COULD BECOME DIFFICULT...VERY DANGEROUS OR IMPOSSIBLE IN SOME AREAS. * NORTHWEST WINDS OF 25 TO 35 35 MPH WILL PERSIST INTO FRIDAY MORNING. THIS MAY CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW. * FARMERS AND RANCHERS WITH LIVESTOCK SHOULD PREPARE FOR WET HEAVY SNOW AND STRONG WINDS. ALSO...MOTORISTS TRAVELING TONIGHT AND FRIDAY...SHOULD PREPARE FOR VERY LOW VISIBILITY AND SNOW PACKED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ005-008-026-038-120900- /O.NEW.KLBF.WW.Y.0014.100312T0000Z-100312T1800Z/ EASTERN CHERRY-BROWN-BLAINE-CUSTER- INCLUDING THE CITIES OF...VALENTINE...AINSWORTH...DUNNING... BROKEN BOW 250 PM CST THU MAR 11 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY. * WESTWARD PROPAGATING BANDS OF LIGHT TO MODERATE SNOW ARE EXPECTED TO PERSIST TONIGHT INTO FRIDAY MORNING. THE SNOW COULD BECOME HEAVY AT TIMES. * 2 TO 4 INCHES OF SNOW WILL ACCUMULATE IN MANY AREAS. LOCAL AMOUNTS AROUND 5 INCHES COULD DEVELOP. TRAVEL TONIGHT COULD BECOME DIFFICULT. * NORTHWEST WINDS OF 25 TO 35 MPH WILL PERSIST INTO FRIDAY MORNING. THIS WILL CAUSE AREAS OF BLOWING SNOW...WITH VISIBILITY REDUCED BELOW A MILE AT TIMES. * FARMERS AND RANCHERS WITH LIVESTOCK SHOULD PREPARE FOR WET HEAVY SNOW AND STRONG WINDS. ALSO...MOTORISTS TRAVELING TONIGHT AND FRIDAY...SHOULD PREPARE FOR VERY LOW VISIBILITY AND SNOW PACKED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ KAR
277 WWUS43 KLBF 121048 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 448 AM CST FRI MAR 12 2010 ...A POWERFUL WINTER STORM WILL GRADUALLY END THIS MORNING ACROSS PARTS OF NORTH CENTRAL NEBRASKA... .SNOW AND STRONG WINDS WILL GRADUALLY END THIS MORNING ACROSS NORTH CENTRAL NEBRASKA AS THE STORM BEGINS TO DRIFT EAST ACROSS IOWA. NEZ006-007-009-010-027>029-121800- /O.CON.KLBF.WS.W.0002.000000T0000Z-100312T1800Z/ KEYA PAHA-BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...TAYLOR...BURWELL...BARTLETT 448 AM CST FRI MAR 12 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * BANDS OF LIGHT TO OCCASIONALLY MODERATE SNOW ARE EXPECTED GRADUALLY WEAKEN THIS MORNING. PARTS OF THE WARNED ARE WILL BE CANCELLED AS WARRANTED. * 4 TO 6 INCHES OF SNOW WILL ACCUMULATE IN MANY AREAS. LOCAL AMOUNTS AROUND 8 INCHES COULD DEVELOP. SNOW DRIFTS OVER 2 FEET COULD FORM CAUSING ROAD CLOSURES. TRAVEL WILL BE DIFFICULT IN SOME AREAS AS UNTREATED ROADS ARE ICE COVERED. * NORTHWEST WINDS OF 25 TO 35 MPH WILL GRADUALLY DIMINISH THIS MORNING. AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY BELOW A MILE IN SOME AREAS. * FARMERS AND RANCHERS WITH LIVESTOCK SHOULD PREPARE FOR WET HEAVY SNOW AND STRONG WINDS. MOTORISTS TRAVELING THIS MORNING SHOULD PREPARE FOR LOW VISIBILITY AND ICY SNOW PACKED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ005-008-026-038-121800- /O.CON.KLBF.WW.Y.0014.000000T0000Z-100312T1800Z/ EASTERN CHERRY-BROWN-BLAINE-CUSTER- INCLUDING THE CITIES OF...VALENTINE...AINSWORTH...DUNNING... BROKEN BOW 448 AM CST FRI MAR 12 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * BANDS OF LIGHT TO MODERATE SNOW ARE EXPECTED TO GRADUALLY WEAKEN THIS MORNING. * 2 TO 4 INCHES OF SNOW WILL ACCUMULATE IN MANY AREAS. LOCAL AMOUNTS AROUND 5 INCHES COULD DEVELOP. * NORTHWEST WINDS OF 25 TO 35 MPH WILL GRADUALLY DIMINISH THIS MORNING. AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY BELOW A MILE IN SOME AREAS. * FARMERS AND RANCHERS WITH LIVESTOCK SHOULD PREPARE FOR WET SNOW AND STRONG WINDS. MOTORISTS TRAVELING THIS MORNING SHOULD PREPARE FOR LOW VISIBILITY AND ICY SNOW PACKED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$
295 WWUS43 KLBF 121804 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1204 PM CST FRI MAR 12 2010 ...WINTRY WEATHER MOVING OUT OF THE AREA... .LOW PRESSURE IS MOVING INTO THE MIDWEST AND WEAKENING. THIS IS BRINGING AN END TO THE WINTRY WEATHER IN NORTH CENTRAL NEBRASKA. NEZ006-007-009-010-027>029-121915- /O.EXP.KLBF.WS.W.0002.000000T0000Z-100312T1800Z/ KEYA PAHA-BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...TAYLOR...BURWELL...BARTLETT 1204 PM CST FRI MAR 12 2010 ...WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY... THE WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY. * NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED...AND TEMPERATURES WILL RISE ABOVE FREEZING THIS AFTERNOON...IMPROVING THE ROAD CONDITIONS. $$ NEZ005-008-026-038-121915- /O.EXP.KLBF.WW.Y.0014.000000T0000Z-100312T1800Z/ EASTERN CHERRY-BROWN-BLAINE-CUSTER- INCLUDING THE CITIES OF...VALENTINE...AINSWORTH...DUNNING... BROKEN BOW 1204 PM CST FRI MAR 12 2010 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY. * NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED...AND TEMPERATURES WILL RISE ABOVE FREEZING THIS AFTERNOON...IMPROVING THE ROAD CONDITIONS. $$ SCHULTZ
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Mar 10, 3:28 PM CST, 12 hours 12 minutes earlier.
Area forecast discussion, Mar 10, 3:28 PM CST, 12 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CST WED MAR 10 2010 .SYNOPSIS... DOUBLE H5 LOW OVER THE SOUTH DAKOTA AND NORTHERN NEBRASKA WITH H5 LOW OVER OKLAHOMA. AS SEEN IN IR. && .DISCUSSION... MODELS IN GOOD AGREEMENT TODAY AND HAVE GOOD CONFIDENCE IN THE FORECAST. GFS AND NAM BOTH PICKING UP ON PRECIPITATION OVER SOUTHWEST NEBRASKA THIS AFTERNOON. HAVE UPPED POPS TONIGHT ACROSS SOUTHWEST AND NORTH CENTRAL AS H5 LOWS SWING BACK TO THE EAST. QPF ON THE LOW SIDE OF HPC MOST PLACES WILL SEE AN INCH OR LESS OF SNOW TONIGHT. THURSDAY WILL BE MORE INTERESTING AS LOW OVER OKLAHOMA TURNS NORTH AND DEEPENS AS ENERGY FROM THE DAKOTA SYSTEM IS ABSORBED COMBINED. TEMPERATURES WILL REMAIN IN THE 30S ON THURSDAY AND FRIDAY AS COLDER AIR FROM THE NORTHWEST IS DRAWN INTO THE BACKSIDE OF THIS SYSTEM. HAVE UNDERCUT GUIDANCE BY AROUND 5 DEGREES WITH 850MB TEMPERATURES -3 TO -5C AND 700-850MB THICKNESSES FALLING INTO THE 520 TO 530 RANGE TONIGHT AND CONTINUING THROUGH FRIDAY. STRONG DEFORMATION ZONE WITH ABUNDANT LIFT AND STRONG PRESSURE GRADIENT WILL SEE DETERIORATING CONDITIONS THROUGH THE DAY WEDNESDAY INTO FRIDAY ESPECIALLY OVER NORTH CENTRAL. WILL ISSUE A WINTER STORM WATCH FOR NORTH CENTRAL NEBRASKA EAST OF A LINE FROM AINSWORTH TO BROKEN BOW WHERE SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE WITH THE SYSTEM THROUGH THE NIGHT FRIDAY. THE QUESTION HAS BEEN THE AMOUNT OF COLD AIR WITH THE SYSTEM. TIME OF SEASON WITH CALVING OPERATIONS ACROSS THE AREA AND WINDY CONDITIONS EXPECTED AND A SIGNIFICANT AMOUNT OF SNOWFALL BELIEVE JUSTIFY THE WATCH. WIND ADVISORY POSSIBLE FOR PORTIONS OF WESTERN NEBRASKA THURSDAY AND FRIDAY WITH TIGHT PRESSURE GRADIENT. SYSTEM TO WIND DOWN FRIDAY NIGHT INTO SATURDAY WITH SOME SUN ON SATURDAY. WITH ANOTHER SOUTHERN STREAM SYSTEM MOVING ONTO THE PLAINS SUNDAY NIGHT INTO MONDAY BOTH GFS AND EURO ARE BRINGING SOME PRECIPITATION TO WESTERN NEBRASKA. HAVE LEFT SILENT POPS FOR NOW. TEMPERATURES WARMING INTO THE 50S THROUGH MID WEEK. && .AVIATION... MOSTLY MVFR CONDITIONS ARE EXPECTED FOR WESTERN AND CENTRAL NEBRASKA TONIGHT INTO THURSDAY MORNING...INCLUDING THE KLBF AND KVTN TAF SITES. IT IS POSSIBLE THAT IFR MAY BE EXPERIENCED IN ANY AREAS OF SNOW. SFC WINDS WILL BE NORTH AT 10 KTS...INCREASING TO 15 KTS WITH GUSTS TO 25 KTS AFTER 06Z THURSDAY. && .HYDROLOGY... HYDROLOGY CONCERNS CONTINUE OVER NORTH CENTRAL NEBRASKA WHERE THE ELKHORN RIVER IS OUT OF ITS BANKS. SOME REPRIEVE FOR NORTH CENTRAL TODAY AS THEY HAVE RECEIVED LITTLE PRECIPITATION. HYDROLOGY CONCERNS RETURN THURSDAY EVENING WITH EXPECTED QPF. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...POWER AVIATION...TAYLOR HYDROLOGY...13
Hazardous weather outlook, Mar 10, 5:06 PM CST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 506 PM CST WED MAR 10 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-112315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 506 PM CST WED MAR 10 2010 /406 PM MST WED MAR 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A FLOOD WARNING CONTINUES FOR THE ELKHORN RIVER IN HOLT COUNTY. RUNOFF FROM RAIN AND SNOW MELT CONTINUE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY...A POWERFUL WINTER STORM WILL TRACK THROUGH THE LOWER MISSOURI BASIN. THE TRACK OF THE SURFACE LOW LOOPING THROUGH IOWA IS HIGHLY FAVORABLE FOR STRONG WINDS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A WIND ADVISORY WILL LIKELY BE REQUIRED FOR NORTHWEST WINDS IN EXCESS OF 30 MPH THURSDAY AND FRIDAY ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. SNOW AND STRONG WINDS ON THE WEST SIDE OF THE SYSTEM COULD AFFECT AREAS EAST OF HIGHWAY 83...WITH WINTER STORM OR EVEN BLIZZARD CONDITIONS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 3:24 AM CST | Wind Advisory | LBF | Arthur, Blaine, Brown, Chase, Cherry, Custer and 12 more | 15 hr |
| Mar 11, 2:50 PM CST | Winter Weather Advisory | LBF | Blaine, Brown, Cherry, Custer | 21 hr |
Nearby
Winter Storm Warnings in Nebraska, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.